# SDR USAA060755

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602223
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT T/E WEDGE HAS SMALL SECTION OF MISSING METAL SKIN ON LOWER I/B CORNER.  REMOVED SKIN DAMAGE, INSTALL FILLER IAW SRM 51-70-10.  DEFECT SIZE:  .5 X .5 INCH.
